MathSciNet Relay Station
MathSciNet bibliographic data
MR263875 (41 #8474) 16.99
Müller, Bruno J. Linear compactness and Morita duality. J. Algebra 16 1970 60–66.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement